# SDR AALA202503031243

- Difficulty date: February 12, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  EMERGENCY EXIT DOOR 844 RH LOAD TRANSMITTING PROFILE IN PASSENGER CABIN. MAINTENANCE REPLACED LOAD TRANSMITTING PROFILE LOC. ON PASSENGER CABIN EMERGENCY EXIT DOOR 844 RH IAW A319  SRM 51-42-11-801 AND DWG D52279040.
